Day Nurse Liquid 240ml

  • Reduce temperature, aches and pains
  • Relieve sore throat pain 
  • Control dry coughs 
  • Relieve a blocked or runny nose
  • Ease the heavy stuffy feeling so often associated with colds during the day ... without drowsiness.
£7.99
Out of stock

Key Benefits

Delivery- £2.99  great value.

Save up to 90% off retail prices.

Call our Pharmacist on 01270 768691.

Contents
Orange liquid containing paracetamol 500mg, pseudoephedrine 30mg and pholcodine 5mg per 15ml

Indication
Relief of symptoms of colds and flu

Dosage
Adults and children 16 years and over: 30ml every 4 hours as required, up to 4 doses (120ml) in 24 hours or 3 doses if a night time paracetamol preparation is being taken

Chapter
Colds & flu

Disclaimer
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances.

Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.



Write Your Own Review
You're reviewing:Day Nurse Liquid 240ml
Copyright © 2021 by Chemist Counter Direct